# SDR DU4R2008200

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312001 N/R 24703 - CORROSION ON TOP OF FLOORBOARD IN GOUGE BS 312 LBL 52 TO LBL 8, AND NUMEROUS PLACES AT RBL 0 TO RBL-54.
